Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Uncontrolled diabetes. On insulin, Metformin. Pimples on pubic area. Pus when squeezed, itchy. Cause?

Hello I have had uncontrolled diabetes for about three years I take two different types if insuline and metformin pills daily. My question is, I have developed what look like pimples on my pubic area more. on the left side when I squeezed a bigger one what came out looked sort of like pus . When I squeezed the a smaller one it came out clear. They are very itchy and they hurt alot. What can I use and most improtant what can they be. Also I am 44 soon to be 45 and have not been sexually active for over 8yrs since my divorce. Thank you for your time Jacqueline Montoya.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Uncontrolled diabetes seems to have resulted in development of folliculitis in you.
Since this is an infection you need to two things.
1.. Proper course of anti biotics and best would be get the culture and sensitivity of pus done and then take anti biotics acvordingly.
2.. Without the control of your sugar levels,it would become difficult to eradicate the infection.
You must consult your doctor and get the dose of anti diabetic medicines revised and get the prescription of anti biotic medicine after the pus culture and sensitivity report.
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor